# SDR 99ZZZX3979

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N260G
- Make and model: Beech B200
- Aircraft serial: BB1525
- System (JASC): 2150 · Cabin Cooling System
- Part: Rod End
- Part number: 11555502615
- Condition: Bent
- Location: Nr 2 Engine
- Part time: 654 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE POST-FLIGHT INSPECTION, FOUND ROD-END, PN 115-555026-15 (FOR THE FREON COMPRESSOR BELT TENSIONER), BENT APPROXIMATELY 10 DEGREES.  REPLACED PART WITH NEW.
